The metaplectic Casselman-Shalika formula

McNamara, Peter J. (2016) The metaplectic Casselman-Shalika formula. Transactions of the American Mathematical Society, 368 4: 2913-2937. doi:10.1090/tran/6597

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author McNamara, Peter J.
Title The metaplectic Casselman-Shalika formula
Journal name Transactions of the American Mathematical Society   Check publisher's open access policy
ISSN 0002-9947
Publication date 2016-04-01
Year available 2015
Sub-type Article (original research)
DOI 10.1090/tran/6597
Open Access Status Not Open Access
Volume 368
Issue 4
Start page 2913
End page 2937
Total pages 25
Place of publication Providence, RI, United States
Publisher American Mathematical Society
Language eng
Subject 2600 Mathematics
2604 Applied Mathematics
Abstract This paper studies spherical Whittaker functions for central extensions of reductive groups over local fields. We follow the development of Chinta and Offen to produce a metaplectic Casselman-Shalika formula for tame covers of all unramified groups.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ
Additional Notes Published online 29 May 2015

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 7 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 02 Feb 2016, 10:16:25 EST by System User on behalf of Learning and Research Services (UQ Library)